# SDR SWAA2024120546899

- Difficulty date: October 9, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA695 AND RBL24.75 CENTER SECTION 2024-633567<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED ANGLE ANGLE LOCATED STA695 AND RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGNS OFF BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE LOCATED STA695 AND RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGNS OFF BELOW.;[04] REPLACED ANGLE LOCATED STA695 AND RBL24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGNS OFF BELOW. RII CERTIFIED
